# SDR UIEA2022053100560

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 108,165 hours, 19,013 cycles
- Engine: Pwa PW4056
- System (JASC): 7531 · Compressor Bleed Governor
- Part: Transmitter
- Part number: 8198021
- Part serial: F14463
- Condition: Flamed Out
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, G
- Precautionary procedure: D, E

## Discrepancy

BTB, ENG 2 TAIL PIPE FIRE OBSERVED BY GROUND OPS. ALL INSPECTIONS C/W TO INCLUDE BSI. VSV AND FUEL FLOW TRANSMITTER REPLACED. T/T HALF TIME LIMIT REPAIR ACCOMPLISHED. MAX POWER ASSURANCE RUNS ACCOMPLISHED. )
